Scopus: 2 cites, Web of Science: 2 cites,
Simultaneous bifurcation of limit cycles from a linear center with extra singular points
Pérez-González, Set (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2014
Resum: The period annuli of the planar vector field x′ = −yF(x, y), y′ = xF(x, y), where the set {F(x, y) = 0} consists of k different isolated points, is defined by k + 1 concentric annuli. In this paper we perturb it with polynomials of degree n and we study how many limit cycles bifurcate, up to a first order analysis, from all the period annuli simultaneously in terms of k and n. Additionally, we prove that the associated Abelian integral is piecewise rational and, when k = 1, the provided upper bound is reached. Finally, the case k = 2 is also treated.
Nota: Número d'acord de subvenció MICINN/MTM 2008–03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Polynomial perturbation of centers ; Piecewise rational abelian integral ; Simultaneity of limit cycles from several period annuli
Publicat a: Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 124-138, ISSN 0007-4497

DOI: 10.1016/j.bulsci.2013.09.004

15 p, 373.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-11-06

   Favorit i Compartir